# SDR F3LA2009122300265

- Difficulty date: December 16, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP, NOTED MAIN CABIN FLOOR PANEL 261FF HAS CORROSION.  MX REMOVED AND REPLACED FLOOR PANEL 261FF IAW AMM 53-42-12-400-002.
